Michigan Mathematical Journal

On the $p$-part of the ideal class group of $\bold Q(\zeta_p+\zeta_p^{-1})$ and Vandiver's conjecture.

F. Thaine

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 42, Issue 2 (1995), 311-344.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005231

Digital Object Identifier
doi:10.1307/mmj/1029005231

Mathematical Reviews number (MathSciNet)
MR1342493

Zentralblatt MATH identifier
0844.11069

Subjects
Primary: 11R29: Class numbers, class groups, discriminants
Secondary: 11R18: Cyclotomic extensions 11R20: Other abelian and metabelian extensions

Citation

Thaine, F. On the $p$-part of the ideal class group of $\bold Q(\zeta_p+\zeta_p^{-1})$ and Vandiver's conjecture. Michigan Math. J. 42 (1995), no. 2, 311--344. doi:10.1307/mmj/1029005231. https://projecteuclid.org/euclid.mmj/1029005231


Export citation